# SDR UPS96205691

- Difficulty date: March 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N907UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19118
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 212
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR SI CHECK, MAINTENANCE REPORTED CORROSION ON LOWER END OF FRAME AT BS 212 LBL 16 WL 168.  REMOVED CORROSION, FABRICATED NEW WEB AND INSTALLED PER SRM 51-30-2.
